# SDR SWAA2022021637660

- Difficulty date: June 28, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT HAS DELAM ON O/B END ON LOWER SIDE / #8 SLAT AREA OF DELAMINATION NOTICABLY OUT OF LIMITS. REMOVED AND INSTALLED SERVICABLE SLAT REF B737 AMM 27-81-21-400-801. ADJUSTED AND OPS CHECKED #8 SLAT REF B737 AMM 27-81-00-820-803. OPS CHECK AND RIG CHECK GOODPOS:#8;TAG/GRB NO.:104224;P/N OFF:114A5010-208;S/N OFF:004275;P/N ON:114A5010-208;S/N ON:004203
